# SDR DALA2025121009012

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 67,415 hours, 48,716 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

ATB,  CREW REPORTED SMOKE IN THE COCKPIT WITH ASSOCIATED ELECTRICAL SMELL.   FOUND ELECTRICAL ODOR TO BE EMITTING FROM THE FIRST OFFICERS MASTER CAUTION PUSH BUTTON SWITCH AND WARM TO TOUCH. REPLACED SWITCH.(7791702)
